Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pain back, leg and hand after C-section. Have hypothyroid

Dear Sir, my wife is suffering from Pain in back ,leg and hand and also in joints since eight months after cesarean delivery. some test has been done like calcium , Urice acid ,orthoritest and MRI but all report are normal. but since two months she is suffering Hypothyroid . she taken treatment lot of doctor as physician,ortho, and nero. but their is no relief in pain. please tell me what is the causes of pain. and suggest me.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Pain in hypothyroid patients is due to myopathy. Myopathy is disease of the muscle and it can cause severe thigh and calf pain. So I think that her thyroid is not under control and that is the cause of the her pain. Can you send me her T3 ,T4 ,TSh level as till they are not normal for 3 months her pain is going to stay.
Answered: Wed, 6 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor